zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On fractional integro-differential equations with state-dependent delay. (English) Zbl 1228.35262
Summary: We provide sufficient conditions for the existence of mild solutions for a class of fractional integro-differential equations with state-dependent delay. A concrete application in the theory of heat conduction in materials with memory is also given.
MSC:
35R11Fractional partial differential equations
45K05Integro-partial differential equations
35Q79PDEs in connection with classical thermodynamics and heat transfer
26A33Fractional derivatives and integrals (real functions)
References:
[1]Agarwal, R. P.; Belmekki, M.; Benchohra, M.: A survey on semilinear differential equations and inclusions involving Riemann–Liouville fractional derivative, Adv. difference equ., 47 (2009) · Zbl 1182.34103 · doi:10.1155/2009/981728
[2]Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl. Math. 109, No. 3, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[3]Agarwal, R. P.; Benchohra, M.; Hamani, S.: Boundary value problems for fractional differential equations, Georgian math. J. 16, No. 3, 401-411 (2009) · Zbl 1179.26011 · doi:http://www.heldermann.de/GMJ/GMJ16/GMJ163/gmj16031.htm
[4]Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equations, J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[5]He, J. H.: Some applications of non linear fractional differential equations and their approximations, Bull. sci. Technol. 15, No. 2, 86-90 (1999)
[6]He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. Mech. eng. 167, 57-58 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[7]Jaradat, O. K.; Al-Omari, A.; Momani, S.: Existence of mild solutions for fractional semilinear initial value problems, Nonlinear anal. 69, 3153-3159 (2008) · Zbl 1160.34300 · doi:10.1016/j.na.2007.09.008
[8]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[9]Adimy, M.; Crauste, F.; Hbid, M. L.; Qesmi, R.: Stability and Hopf bifurcation for a cell population model with state-dependent delay, SIAM J. Appl. math. 70, No. 5, 1611-1633 (2009/10) · Zbl 1206.34102 · doi:10.1137/080742713
[10]Arino, O.; Boushaba, K.; Boussouar, A.: A mathematical model of the dynamics of the phytoplankton-nutrient system, Nonlinear anal. RWA 1, 69-87 (2000) · Zbl 0984.92032 · doi:10.1016/S0362-546X(99)00394-6
[11]Arjunan, M. M.; Kavitha, V.: Existence results for impulsive neutral functional differential equations with state-dependent delay, Electron J. Qual. theory differ. Equ. 26, 1-13 (2009) · Zbl 1183.34121 · doi:emis:journals/EJQTDE/2009/200926.html
[12]Bartha, M.: Periodic solutions for differential equations with state-dependent delay and positive feedback, Nonlinear anal. TMA 53, No. 6, 839-857 (2003) · Zbl 1028.34062 · doi:10.1016/S0362-546X(03)00039-7
[13]Cao, Y.; Fan, J.; Gard, T. C.: The effects of state-dependent time delay on a stage-structured population growth model, Nonlinear anal. TMA 19, No. 2, 95-105 (1992) · Zbl 0777.92014 · doi:10.1016/0362-546X(92)90113-S
[14]Domoshnitsky, A.; Drakhlin, M.; Litsyn, E.: On equations with delay depending on solution, Nonlinear anal. TMA 49, No. 5, 689-701 (2002) · Zbl 1012.34066 · doi:10.1016/S0362-546X(01)00132-8
[15]Dos Santos, J. P. C.: On state-dependent delay partial neutral functional integro-differential equations, Appl. math. Comput. 216, 1637-1644 (2010) · Zbl 1196.45013 · doi:10.1016/j.amc.2010.03.019
[16]Dos Santos, J. P. C.: Existence results for a partial neutral integro-differential equation with state-dependent delay, Electron. J. Qual. theory differ. Equ. 29, 1-12 (2010) · Zbl 1208.45009 · doi:emis:journals/EJQTDE/2010/201029.html
[17]Fengde, C.; Dexian, S.; Jinlin, S.: Periodicity in a food-limited population model with toxicants and state dependent delays, J. math. Anal. appl. 288, No. 1, 136-146 (2003) · Zbl 1087.34045 · doi:10.1016/S0022-247X(03)00586-9
[18]Hartung, F.: Linearized stability in periodic functional differential equations with state-dependent delays, J. comput. Appl. math. 174, No. 2, 201-211 (2005) · Zbl 1077.34074 · doi:10.1016/j.cam.2004.04.006
[19]Hartung, F.: Parameter estimation by quasilinearization in functional differential equations with state-dependent delays: a numerical study, Nonlinear anal. TMA 47, No. 7, 4557-4566 (2001) · Zbl 1042.34582 · doi:10.1016/S0362-546X(01)00569-7
[20]Hartung, F.; Herdman, T.; Turi, J.: Parameter identification in classes of neutral differential equations with state-dependent delays, Nonlinear anal. TMA 39, No. 3, 305-325 (2000) · Zbl 0955.34067 · doi:10.1016/S0362-546X(98)00169-2
[21]Hartung, F.; Turi, J.: Identification of parameters in delay equations with state-dependent delays, Nonlinear anal. TMA 29, No. 11, 1303-1318 (1997) · Zbl 0894.34071 · doi:10.1016/S0362-546X(96)00100-9
[22]Hernández, E.; Ladeira, L.; Prokopczyk, A.: A note on state dependent partial functional differential equations with unbounded delay, Nonlinear anal., RWA 7, No. 4, 510-519 (2006) · Zbl 1109.34060 · doi:10.1016/j.nonrwa.2005.03.014
[23]Hernández, E.; Mckibben, M.: On state-dependent delay partial neutral functional differential equations, Appl. math. Comput. 186, No. 1, 294-301 (2007) · Zbl 1119.35106 · doi:10.1016/j.amc.2006.07.103
[24]Hernández, E.; Mckibben, M.; Henrquez, H.: Existence results for partial neutral functional differential equations with state-dependent delay, Math. comput. Modelling 49, 1260-1267 (2009) · Zbl 1165.34420 · doi:10.1016/j.mcm.2008.07.011
[25]Hernández, E.; Pierri, M.; União, G.: Existence results for a impulsive abstract partial differential equation with state-dependent delay, Comput. math. Appl. 52, 411-420 (2006) · Zbl 1153.35396 · doi:10.1016/j.camwa.2006.03.022
[26]Kuang, Y.; Smith, H.: Slowly oscillating periodic solutions of autonomous state-dependent delay equations, Nonlinear anal. TMA 19, No. 9, 855-872 (1992) · Zbl 0774.34054 · doi:10.1016/0362-546X(92)90055-J
[27]Torrejn, R.: Positive almost periodic solutions of a state-dependent delay nonlinear integral equation, Nonlinear anal. TMA 20, No. 12, 1383-1416 (1993) · Zbl 0787.45003 · doi:10.1016/0362-546X(93)90167-Q
[28]Yongkun, L.: Periodic solutions for delay Lotka Volterra competition systems, J. math. Anal. appl. 246, No. 1, 230-244 (2000) · Zbl 0972.34057 · doi:10.1006/jmaa.2000.6784
[29]Püss, J.: Evolutionary integral equations and applications, Monographs math. 87 (1993) · Zbl 0784.45006
[30]Cuevas, C.; De Souza, J. C.: Existence of S-asymptotically ω-periodic solutions for fractional order functional integro-differential equations with infinite delay, Nonlinear anal. (2009)
[31]Agarwal, R. P.; De Andrade, B.; Cuevas, C.: On type of periodicity and ergodicity to a class of fractional order differential equations, Adv. difference equ., 1-25 (2010) · Zbl 1194.34007 · doi:10.1155/2010/179750
[32]Cuesta, E.: Asymptotically behavior of the solutions of fractional integro-differential equations and some discretizations, Discrete contin. Dyn. syst., No. Supplement, 277-285 (2007) · Zbl 1163.45306 · doi:http://www.aimsciences.org/journals/redirecting.jsp?paperID=2810
[33]Cuevas, C.; De Souza, J. C.: S-asymptotically ω-periodic solutions of semilinear fractional integro-differential equations, Appl. math. Lett. 22, 865-870 (2009) · Zbl 1176.47035 · doi:10.1016/j.aml.2008.07.013
[34]De Andrade, B.; Cuevas, C.: S-asymptotically ω-periodic and asymptotically ω-periodic solutions to semilinear Cauchy problems with non dense domain, Nonlinear anal. 72, 3190-3208 (2010) · Zbl 1205.34074 · doi:10.1016/j.na.2009.12.016
[35]Hino, Y.; Murakami, S.; Naito, T.: Functional-differential equations with infinite delay, Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[36]Gripenberg, G.; Londen, S. O.; Staffans, O.: Volterra integral and functional equations, Encyclopedia of mathematics and applications 34 (1990) · Zbl 0695.45002
[37]Arendt, W.; Batty, C.; Hieber, M.; Neubrander, F.: Vector-valued Laplace transforms and Cauchy problems, Monographs in mathematics 96 (2001) · Zbl 0978.34001
[38]Fattorini, O.: Second order differential equations in Banach spaces, North-holland math. Studies 108 (1985) · Zbl 0564.34063
[39]Lizama, C.: On approximation and representation of k-regularized resolvent families, Integral equations operator theory 41, No. 2, 223-229 (2001) · Zbl 1011.45006 · doi:10.1007/BF01295306
[40]Lizama, C.; Prado, H.: Rates of approximation and ergodic limits of regularized operator families, J. approx. Theory 122, No. 1, 42-61 (2003) · Zbl 1032.47024 · doi:10.1016/S0021-9045(03)00040-6
[41]Lizama, C.; Sanchez, J.: On perturbation of k-regularized resolvent families, Taiwanese J. Math. 7, No. 2, 217-227 (2003) · Zbl 1051.45009
[42]Shaw, S.; Chen, J.: Asymptotic behavior of (a,k)-regularized families at zero, Taiwanese J. Math. 10, No. 2, 531-542 (2006) · Zbl 1106.45004
[43]Haase, M.: The functional calculus for sectorial operators, Operator theory: advances and applications 169 (2006)
[44]Granas, A.; Dugundji, J.: Fixed point theory, (2003)
[45]Martin, R.: Nonlinear operators and differential equations in Banach spaces, (1987) · Zbl 0649.47039
[46]Simon, J.: Compact sets in the space Lp(0,T;B), Ann. mat. Pure appl. 146, 65-96 (1987) · Zbl 0629.46031 · doi:10.1007/BF01762360
[47]J. Necas, Les méthodes directes en théorie des équations elliptiques, Masson, 1967. · Zbl 1225.35003